Alert archive / Illinois / Frost Advisories in 2011
Frost Advisory 6, NWS Lincoln, IL
NWS Lincoln, IL issued this frost advisory at Oct 28, 2011, 2:50 PM CDT for 25 counties in Illinois. It took effect at Oct 29, 2011, 4:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2011, 2:50 PM CDT (19:50 UTC)
- In effect from
- Oct 29, 2011, 4:00 AM CDT
- Expired
- Oct 29, 2011, 9:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Lincoln, IL
All 25 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Scott County, IL, Shelby County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 84 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
164 WWUS73 KILX 281950 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 250 PM CDT FRI OCT 28 2011 ...FREEZING TEMPERATURES EXPECTED OVERNIGHT ACROSS PARTS OF CENTRAL ILLINOIS... .CLEARING SKIES AND LIGHT WINDS OVERNIGHT WILL SET THE STAGE FOR AREAS OF FROST AGAIN ACROSS CENTRAL AND SOUTHEAST ILLINOIS AS TEMPERATURES SETTLE INTO THE LOWER TO MIDDLE 30S BY DAWN SATURDAY. A WIDESPREAD FREEZE IS EXPECTED NORTH OF LINCOLN. ILZ027>031-036>038-040-041-290400- /O.NEW.KILX.FZ.W.0002.111029T0900Z-111029T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA 250 PM CDT FRI OCT 28 2011 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY. * TEMPERATURE...EXPECT LOWS IN THE LOWER 30S BY DAWN SATURDAY... WITH SOME SPOTS IN LOW LYING RURAL AREAS DIPPING INTO THE UPPER 20S. * IMPACTS...FREEZING TEMPERATURES LATE TONIGHT AND EARLY SATURDAY MORNING COULD KILL PLANTS LEFT OUTSIDE OR NOT COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ILZ042>057-061>063-066>068-071>073-290400- /O.NEW.KILX.FR.Y.0006.111029T0900Z-111029T1400Z/ LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN- SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY- CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...LINCOLN...CHAMPAIGN...URBANA... DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR... CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA... LAWRENCEVILLE 250 PM CDT FRI OCT 28 2011 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY. * TEMPERATURE...EXPECT LOWS IN THE MIDDLE 30S BY DAWN SATURDAY... WITH SOME SPOTS IN LOW LYING RURAL AREAS NORTH OF I-70 DROPPING INTO THE LOWER 30S. * IMPACTS...AREAS OF FROST WILL LATE TONIGHT AND EARLY SATURDAY MORNING...ESPECIALLY IN RURAL AND SHELTERED AREAS AS WELL AS VALLEYS. PLANTS...CROPS AND VEGETATION SUSCEPTIBLE TO FROST DAMAGE COULD SUFFER IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 07
3 follow-up statements
332 WWUS73 KILX 290420 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1120 PM CDT FRI OCT 28 2011 ...FREEZING TEMPERATURES EXPECTED OVERNIGHT ACROSS PARTS OF CENTRAL ILLINOIS... .CLEARING SKIES AND LIGHT WINDS OVERNIGHT WILL SET THE STAGE FOR AREAS OF FROST AGAIN ACROSS CENTRAL AND SOUTHEAST ILLINOIS AS TEMPERATURES SETTLE INTO THE LOWER TO MIDDLE 30S BY DAWN SATURDAY. A WIDESPREAD FREEZE IS EXPECTED NORTH OF LINCOLN. ILZ027>031-036>038-040-041-291000- /O.CON.KILX.FZ.W.0002.111029T0900Z-111029T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA 1120 PM CDT FRI OCT 28 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY. * TEMPERATURE...EXPECT LOWS IN THE LOWER 30S BY DAWN SATURDAY... WITH SOME SPOTS IN LOW LYING RURAL AREAS DIPPING INTO THE UPPER 20S. * IMPACTS...FREEZING TEMPERATURES LATE TONIGHT AND EARLY SATURDAY MORNING COULD KILL PLANTS LEFT OUTSIDE OR NOT COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ILZ042>057-061>063-066>068-071>073-291000- /O.CON.KILX.FR.Y.0006.111029T0900Z-111029T1400Z/ LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN- SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY- CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...LINCOLN...CHAMPAIGN...URBANA... DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR... CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA... LAWRENCEVILLE 1120 PM CDT FRI OCT 28 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY. * TEMPERATURE...EXPECT LOWS IN THE MIDDLE 30S BY DAWN SATURDAY... WITH SOME SPOTS IN LOW LYING RURAL AREAS NORTH OF I-70 DROPPING INTO THE LOWER 30S. * IMPACTS...AREAS OF FROST WILL LATE TONIGHT AND EARLY SATURDAY MORNING...ESPECIALLY IN RURAL AND SHELTERED AREAS AS WELL AS VALLEYS. PLANTS...CROPS AND VEGETATION SUSCEPTIBLE TO FROST DAMAGE COULD SUFFER IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SHIMON
650 WWUS73 KILX 290752 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 252 AM CDT SAT OCT 29 2011 ...FREEZING TEMPERATURES EXPECTED ACROSS PARTS OF CENTRAL ILLINOIS EARLY THIS MORNING... .CLEAR SKIES AND LIGHT WINDS WILL SET THE STAGE FOR AREAS OF FROST ACROSS CENTRAL AND SOUTHEAST ILLINOIS EARLY THIS MORNING AS TEMPERATURES SETTLE INTO THE LOWER TO MIDDLE 30S. A WIDESPREAD FREEZE IS EXPECTED NORTH OF LINCOLN. ILZ027>031-036>038-040-041-291400- /O.CON.KILX.FZ.W.0002.111029T0900Z-111029T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA 252 AM CDT SAT OCT 29 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * TEMPERATURE...EXPECT LOW TEMPERATURES IN THE LOWER 30S BY DAWN...WITH SOME SPOTS IN LOW LYING RURAL AREAS DIPPING INTO THE UPPER 20S. * IMPACTS...FREEZING TEMPERATURES EARLY THIS MORNING COULD KILL PLANTS LEFT OUTSIDE OR NOT COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ILZ042>057-061>063-066>068-071>073-291400- /O.CON.KILX.FR.Y.0006.111029T0900Z-111029T1400Z/ LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN- SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY- CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...LINCOLN...CHAMPAIGN...URBANA... DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR... CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA... LAWRENCEVILLE 252 AM CDT SAT OCT 29 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * TEMPERATURE...EXPECT LOW TEMPERATURES IN THE MIDDLE 30S BY DAWN. * IMPACTS...AREAS OF FROST WILL DEVELOP EARLY THIS MORNING. PLANTS...CROPS...AND VEGETATION SUSCEPTIBLE TO FROST DAMAGE COULD SUFFER IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BARNES
296 WWUS73 KILX 291405 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 905 AM CDT SAT OCT 29 2011 ILZ027>031-036>038-040-041-291515- /O.EXP.KILX.FZ.W.0002.000000T0000Z-111029T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA 905 AM CDT SAT OCT 29 2011 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT WITH TEMPERATURES RISING ABOVE FREEZING INTO THE UPPER 30S AND LOWER 40S BY 9 AM. $$ ILZ042>057-061>063-066>068-071>073-291515- /O.EXP.KILX.FR.Y.0006.000000T0000Z-111029T1400Z/ LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN- SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY- CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...LINCOLN...CHAMPAIGN...URBANA... DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR... CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA... LAWRENCEVILLE 905 AM CDT SAT OCT 29 2011 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT WITH TEMPERATURES RISING INTO THE UPPER 30S AND LOWER 40S BY 9 AM. $$ 07
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this frost advisory went out at Oct 28, 12:54 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Oct 28, 12:54 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1254 PM CDT FRI OCT 28 2011 .DISCUSSION... ISSUED 1045 AM CDT FRI OCT 28 2011 FORECAST WAS UPDATED TWICE THIS MORNING...FIRST TO REMOVE THE FROST ADVISORY AT 8 AM ACROSS CENTRAL IL...AND THEN TO ADJUST THE SLIGHT CHANCE OF LIGHT SHOWERS FOR LATE AFTERNOON FROM PEORIA NORTH AND ALSO ADJUSTING CLOUD COVER INTO THIS EVENING. MOSTLY SUNNY SKIES CURRENTLY WILL BECOME PARTLY TO MOSTLY CLOUDY NORTH OF I-72 DURING THE AFTERNOON...ESPECIALLY LATE. HIGHS LOOK ON TRACK AGAIN TODAY WITH MID TO UPPER 50S WITH GENERALLY LIGHT WINDS UNDER 10 MPH. LATE MORNING SURFACE MAP SHOWS LARGE 1025 MB HIGH PRESSURE OVER THE EASTERN GREAT LAKES INTO WESTERN NY/PA AND RIDGING W/SW ACROSS CENTRAL IL/MO. THIS PROVIDING MOSTLY SUNNY SKIES TO CENTRAL IL AS MID LEVEL CLOUDS HAVE DRIFTED SE OF LAWRENCEVILLE LATE THIS MORNING WHILE A SMALL BAND OF MID LEVEL CLOUDS OVER SE IA INTO FAR NW IL. VEIL OF THIN CIRRUS CLOUDS OVER CENTRAL IL. TEMPS WERE IN THE 40S WITH A FEW SPOTS UP TO 50F WITH LIGHT WINDS. LATEST SHORT RANGE MODELS SHOW A WEAK FRONTAL BOUNDARY FROM EASTERN MN INTO CENTRAL IA AND PUSHES THROUGH CENTRAL IL TONIGHT AS UPPER LEVEL TROF OVER THE UPPER MIDWEST MOVES INTO IL BY MIDNIGHT TONIGHT. THIS SYSTEM IS LACKING MOISTURE SO MOST AREAS WILL REMAIN DRY THROUGH TONIGHT...WITH JUST A SLIGHT CHANCE OF LIGHT SHOWERS OR SPRINKLES NORTH OF PEORIA LATE THIS AFTERNOON...AND NE OF I-74 THIS EVENING. 850 MB TEMPS BETWEEN ZERO AND MINUS 2C AGAIN TODAY SUPPORTS SIMILAR HIGHS AS YESTERDAY IN THE MID TO UPPER 50S WITH MILDEST READINGS IN WEST CENTRAL IL. HUETTL && .AVIATION... ISSUED 1255 PM CDT FRI OCT 28 2011 VFR CONDITIONS ARE FORECAST TO CONTINUE ACROSS THE CENTRAL IL TERMINAL AIRPORTS THROUGH SATURDAY. SCATTERED HIGH BASED CUMULUS CLOUDS 5-7K FT FROM I-55 EAST THIS AFTERNOON AND BROKEN AT TIMES INTO MID AFTERNOON AT DEC AND ESPECIALLY CMI. A WEAK FRONTAL BOUNDARY OVER THE UPPER MS VALLEY INTO CENTRAL IA WILL MOVE EAST ACROSS IL DURING TONIGHT. THIS WILL BRING SCATTERED TO BROKEN MID LEVEL CLOUDS OF 7-9K FT THIS EVENING WITH ISOLATED LIGHT SHOWERS POSSIBLE ALONG I-74 AND CONTINUED VCSH AT PIA...BMI AND CMI THIS EVENING. JUST SCATTERED CLOUDS AROUND 8K FT EXPECTED SAT. WINDS TO STAY FAIRLY LIGHT NEXT 24 HOURS...BECOMING W/SW AROUND 5 KTS THIS AFTERNOON AND EVENING...THEN W/NW OVERNIGHT BEHIND THE WEAK FRONT AND INCREASE A BIT TO 7-11 KTS BY 15Z/10 AM SAT. HUETTL && .PREV DISCUSSION... ISSUED 308 AM CDT FRI OCT 28 2011 WEAK HIGH PRESSURE BUILDING INTO THE MIDWEST...WITH CLOUDS SLOW TO RETREAT TO THE SE. WEAK WINDS AND COOLER TEMPERATURES ARE THE RULE THIS MORNING INT HE WAKE OF THE EXITING SYSTEM. ANOTHER SHOT OF COOLER AIR ON THE WAY FROM THE NORTHERN PLAINS...BUT OTHER THAN A SLIGHT CHANCE FOR SOME AFTERNOON SHOWERS...THE FIRST HALF OF THE WEEKEND IS QUIET. HOWEVER...ANOTHER SYSTEM IS STARTING TO TAKE SHAPE IN THE PAC NW FOR IMPACTING SUNDAY THROUGH SUNDAY NIGHT. AFTER A BIT OF A PATTERN SHIFT FOR THE FIRST PORTION OF THE WORK WEEK...THE WEATHER ATTEMPTS A BRIEF WARM UP FOR TUESDAY INTO THE 60S...BEFORE ANOTHER FRONT MOVES THROUGH...BRINGING PRECIP AND DROPPING THE TEMPS BACK DOWN INTO MORE FALL LIKE TEMPS FOR THE END OF THE WEEK. SHORT TERM...TODAY THROUGH SUNDAY... WAVE OVER SOUTH CENTRAL CANADA THIS MORNING WITH REFLECTED SFC TROF EXPECTED TO DEEPEN AND MOVE INTO THE FA LATER THIS AFTERNOON/EARLY EVENING AND CANNOT COMPLETELY RULE OUT SOME SCT SHOWERS TO THE NORTH AND HAVE ADDED A SLIGHT POP TO REFLECT THAT. THIS WAVE WILL BE THE BEGINNING OF A SERIES THAT MOVE THROUGH SOMEWHAT NWRLY FLOW THROUGH THE WEEKEND. QUIET WEATHER AND SLIGHTLY WARMER WITH MORE SUNSHINE EXPECTED TOMORROW...BUT THEN SAT NIGHT ANOTHER WAVE DIVES OUT OF THE NW AND ACROSS THE REGION WITH MORE IMPRESSIVE SOUNDINGS AND AVAILABLE MOISTURE. THAT BEING SAID...STILL NOT ENOUGH TO WARRANT WIDESPREAD HIGH POPS...AS ACTIVITY LIKELY TO BE LIGHT AND SCT YET AGAIN. BEST CHANCES FOR POPS LOOKING LIKE SUN AND SUN NIGHT. LONG TERM...MONDAY THROUGH THURSDAY... DRY AGAIN THROUGH THE FIRST PORTION OF THE WORKWEEK UNTIL ANOTHER SYSTEM IS MOVING THROUGH THE MIDWEST MIDWEEK...WITH A COLD FROPA ON WED/THURSDAY AND SIGNIFICANT DIFFERENCES AGAIN BTWN THE GFS AND THE ECMWF...WITH THE ECMWF BEING FAR MORE AGGRESSIVE WITH THE BOUNDARY...THE WAVE TO THE SOUTH...AND THE CONVECTIVE FEEDBACK JUST A BIT ALONG THE FRONT POSSIBLY DEEPENING THE UPPER TROF. EVEN WITH PLENTY OF DIFFERENCES...ENOUGH AGREEMENT EXISTS TO BUMP UP THE POP EVEN ABOVE THE ALLBLEND BY A BIT FOR WEDNESDAY. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Oct 28, 11:11 AM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1111 AM CDT FRI OCT 28 2011 ILZ027>031-036>038-040>057-061>063-066>068-071>073-291100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 1111 AM CDT FRI OCT 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 07
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 2:50 PM CDT | Freeze Warning | ILX | Fulton, Knox, McLean, Marshall, Mason, Peoria and 4 more | 18 hr |
Nearby
Frost Advisories in Illinois, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.